MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. XENMATRIX AB; PORCINE SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. XENMATRIX AB; PORCINE SURGICAL MESH
Catalog Number 1151935
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information available, no conclusion can be made at this time.It is alleged that the xenmatrix ab broke one week post-implant and underwent an additional surgery.Patient condition prior to implant and type of procedure performed is unknown at this time.Multiple attempts have been made to obtain additional information.A review of manufacturing records indicate the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in february 2020.The precautions section of the instructions-for-use states: place device in maximum possible contact with healthy, well-vascularized tissue to promote cell ingrowth and tissue remodeling.When unable to close skin over the xenmatrix¿ ab surgical graft, ensure that the implant remains moist.Avoid drying of the implant through ¿continued suction devices¿ as this may negatively impact the performance of the implant.If/when additional information is provided, a supplemental emdr will be submitted.Note, the date of event is provided as (b)(6) 2020 as the best estimate, based on the date of implant.Device evaluated by manufacturer? remains implanted.
 
Event or Problem Description
As reported, the patient was implanted with xenmatrix ab on (b)(6) 2020.One week post-implant, xenmatrix ab had broke down and the patient was taken back to surgery.

Brand Name
XENMATRIX AB
Common Device Name
PORCINE SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key10276882
Report Number1213643-2020-06674
Device Sequence Number2496193
Product Code PIJ
UDI-Device Identifier00801741074301
UDI-Public(01)00801741074301
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K133223
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2021
Device Catalogue Number1151935
Device Lot NumberHUDV1849
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2020
Initial Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;